The colimits in the generalized algebraic categories
Acta Universitatis Carolinae. Mathematica et Physica, Tome 13 (1972) no. 2, pp. 29-40
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1972_13_2_a2,
author = {Ad\'amek, J. and Koubek, V. and Pohlov\'a, V.},
title = {The colimits in the generalized algebraic categories},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {29--40},
year = {1972},
volume = {13},
number = {2},
mrnumber = {0390010},
zbl = {0287.18002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a2/}
}
TY - JOUR AU - Adámek, J. AU - Koubek, V. AU - Pohlová, V. TI - The colimits in the generalized algebraic categories JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1972 SP - 29 EP - 40 VL - 13 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a2/ LA - en ID - AUCMP_1972_13_2_a2 ER -
Adámek, J.; Koubek, V.; Pohlová, V. The colimits in the generalized algebraic categories. Acta Universitatis Carolinae. Mathematica et Physica, Tome 13 (1972) no. 2, pp. 29-40. http://geodesic.mathdoc.fr/item/AUCMP_1972_13_2_a2/